# SDR SWIA202054308

- Difficulty date: October 21, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN HAS 2" X 4" DENT WITH A MILD CREASE BETWEEN FS 409 AND FS 409+16 & STGR 16L AND 17L.  C-CHECK RO 11/21/2020.  PERFORMED DOUBLER REPAIR TO LT FUSELAGE SKIN AREA BETWEEN APPROXIMATELY FS 409 TO FS 409+16 STGR 16L AND 17L, REF CRJ-200 SRM.  REPAIR NR 8.  COMPLIED WITH TASK CARD.  PRESSURE CHECK GOOD.
